# SDR IXXA202304110001

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26264
- Aircraft time: 105,151 hours, 20,451 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Skin
- Part number: 175T20013
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL BETWEEN AUX SPAR AND FRONT SPAR FSS270 EXTERIOR SKIN DELAMINATION
